# SDR SWAA2021081313528

- Difficulty date: September 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD SIDEWALL R/H ANGLE BS947; RBL22; WL156; CORRODED / REMOVED DAMAGE ON AFT CARGO AFT R/H BULKHEAD ANGLE FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS 50% MATERIAL LOSS IAW SRM 51-10-02-0G-0. REPLACED ANGLE IAW SRM 51-40-02-0G-0 AND DWG 149A8118.
